Extracted from FDA Adverse Event Reports for all drugs with the same active ingredients. To view the active ingredient report, please click here.
* Warning: The facts and figures contained in these reports are accurate to the best of our capability; however, our metrics are only meant to augment your medical knowledge, and should never be used as the sole basis for selecting a new medication. As with any medical decision, be sure to work with your doctor to ensure the best choices are made for your condition.
* About FAERS: The FDA Adverse Event Reporting System (FAERS) is used by FDA for activities such as looking for new safety concerns that might be related to a marketed product, evaluating a manufacturer's compliance to reporting regulations and responding to outside requests for information. Reporting of adverse events is a voluntary process, and not every report is sent to FDA and entered into FAERS. The FAERS database may contain duplicate reports, the report quality is variable, and many factors may influence reporting (e.g., media attention, length of time a drug is marketed, market share). For these reasons, FAERS case reports cannot be used to calculate incidence or estimates of risk for a particular product or compare risks between products.
Tell us about your Experience with Singulair
Thank you for sharing your experience with us!Share Your Experience
Forgot Your Password?
Register for a New Account
Druginformer Identified Side Effects: Feeling cold, Hypersensitivity, Nightmare, Feeling of despair, Mood altered
Posted By Anonymous in askapatient.com on March 11, 2012 @ 12:00 am
“... didn't research myself! I answered the allergist's questions when asked how my daughter was doing with the medication..."she's doing great, no more running noses and cold are less frequent"..I didn't...”
Druginformer Identified Side Effects: Personality change, Sinusitis, Crying, Palpitations, Anxiety, Cardiac flutter, Depression, Feeling of despair, Insomnia, Mood altered, Panic attack, Paraesthesia, Emotional distress, Fear
Posted By Anonymous in askapatient.com on December 3, 2011 @ 12:00 am
“... the time, as if the world was ending or something horrible would happen. I have always been a happy, extremely positive person and all of the sudden my whole personality changed. I experienced extreme...”
Druginformer Identified Side Effects: Hypersomnia, Sedation, Agitation, Abnormal dreams, Aggression, Feeling of despair, Psychomotor hyperactivity, Emotional distress
Posted By Anonymous in askapatient.com on February 3, 2010 @ 12:00 am
“... He is calm at preschool and within seconds of leaving is yelling, jumping, hitting - unusually aggressive and agitated. He will talk incessantly and then just crash and fall asleep. His emotions ha...”
Druginformer Identified Side Effects: Polyuria, Dry skin, Nightmare, Homicide, Morbid thoughts, Dehydration, Feeling of despair, Vision blurred, Weight increased
Posted By Anonymous in askapatient.com on January 19, 2009 @ 12:00 am
“... is a very loving child and this is completely out of character for him.Looking back, we feel horrible in that he has experienced night terrors, extreme thirst, frequent urination, blurred vision, and ...”
Druginformer Identified Side Effects: Headache, Abdominal discomfort, Mood swings, Anger, Crying, Depression, Disturbance in attention, Feeling of despair, Hallucination, visual, Urine abnormality, Violence-related symptom
Posted By Anonymous in askapatient.com on April 3, 2008 @ 12:00 am
“... on this since she was 5. her behavior has changed drastically. mood swings,violent behavior toward her twin, seeing people in her room at night(not really there), headaches, stomach pain,frequent need...”
Druginformer Identified Side Effects: Feeling of despair, Vomiting, Thirst, Rhinorrhoea, Weight increased
Posted By Anonymous in askapatient.com on February 8, 2008 @ 12:00 am
“Side Effects: Thirsty, weight gain and occassional vomitting I feel horrible. I thought I did my homework prior to giving my 2.5 yr this crapy medicine but I didnt look far enough. Medicine...”
Druginformer Identified Side Effects: Mood swings, Anger, Crying, Aggression, Feeling of despair, Mood altered
Posted By Anonymous in askapatient.com on September 24, 2007 @ 12:00 am
“... horrible mood changes. My son had been off all meds for 3 days and back to normal when we started singulair. He's been on singuair for 5 days and IT'S BACK. The mood swings are horrible..he cries a...”
Druginformer Identified Side Effects: Dizziness, Nervousness, Cough, Drug ineffective, Feeling of despair, Panic attack, Upper-airway cough syndrome
Posted By Anonymous in askapatient.com on May 4, 2006 @ 12:00 am
“Side Effects: Severe dizziness. Panic attacks. Got no relief whatsoever for nasal congestion. Still have postnasal drip and horrible cough all night long. Am very dizzy and nervous. Feel ...”